MAUDE Adverse Event Report: COOPERSURGICAL, INC. SOS; FETAL HEAD ELEVATOR

COOPERSURGICAL, INC. SOS; FETAL HEAD ELEVATOR
Model Number FP-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skull Fracture (2077)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Patient underwent cesarean delivery for arrest of descent.A fetal pillow was felt to have been properly used according to manufacturer's instructions.Newborn was noted at birth to have a depressed skull fracture with a shape of the indentation that could have reflected pressure from the fetal pillow.It could not be determined whether the fracture resulted from pressure from the fetal pillow, from the forces of labor, or from the operator's hand that was used to elevate the head from the maternal pelvis and through the hysterotomy.1216677-2026-00031 fp-010 fetal pillow (b)(4).

Brand Name
SOS
Common Device Name
FETAL HEAD ELEVATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24872896
Report Number1216677-2026-00031
Device Sequence Number9878072
Product Code PWB
UDI-Device Identifier05060388740009
UDI-Public(01)05060388740009
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFP-010
Device Catalogue NumberFP-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age43 YR
Patient SexFemale
Patient RaceWhite